Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: László Lovász
Title: Large networks and graph limits
Additional book information: American Mathematical Society Colloquium Publications, 60, American Mathematical Society, Providence, RI, 2012, xiv+475 pp., ISBN 978-0-8218-9085-1, US $99.00

References [Enhancements On Off] (What's this?)

  • [1] Ch. Borgs, J. T. Chayes, H. Cohn, Y. Zhao, An $ L^p$ theory of sparse graph convergence I: limits, sparse random graph models, and power law distributions, arXiv:1401.2906v2 [math.CO] (2014)
  • [2] S. Chatterjee, A. Dembo, Nonlinear large deviations, arXiv:1401.3495v3 [math.PR] (2014)
  • [3] R. Glebov, A. Grzesik, T. Klimoová, D. Král', Finitely forcible graphons and permutons, arXiv:1307.2444v3 [math.CO] (2013)
  • [4] A. S. Kechris, The spaces of measure preserving equivalence relations and graphs., preprint (2013)
  • [5] J. Nešetřil, P. Ossona de Mendez, A unified approach to structural limits, and limits of graphs with bounded tree-depth, arXiv:1303.6471v2 [math.CO] (2013)
  • [6] A. Razborov, Flag algebras: an interim report, In: Mathematics of Paul Erdős II, Springer 2013, pp. 207-232.
  • [7] Y. Zhao, Hypergraph limits: a regularity approach arXiv:1302.1634v2 [math.CO] (2013)

Review Information:

Reviewer: Jaroslav Nešetřil
Affiliation: Institute of Theoretical Computer Science Charles University, Prague Praha, Czech Republic
Email: nesetril@iuuk.mff.cuni.cz
Journal: Bull. Amer. Math. Soc. 51 (2014), 663-667
DOI: http://dx.doi.org/10.1090/S0273-0979-2014-01455-7
Published electronically: April 29, 2014
Review copyright: © Copyright 2014 American Mathematical Society